# SDR USAA2012062700008

- Difficulty date: June 26, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 57,741 hours, 38,018 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD INSPECTION.  BULKHEAD SKIN CRACKED AT BS 178, WL 218 FROM LBL 5.7 TO LBL 17.  REPAIRED CRACK IAW B737 SRM 53-10-08-2R - REPAIR 9.
